# SDR AALA202401086930

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A320*
- Aircraft serial: 5513
- Aircraft time: 34,138 hours, 14,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
